# SDR C2XA08SH163

- Difficulty date: December 19, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 17,811 hours, 13,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAS CORROSION IN RADIUS AT FR 20.  CENTER OMEGA BEAM WAS REPAIRED IAW SRM 53-21-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
